# SDR SWAA2022081241037

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 35,547 hours, 21,846 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LINER LOWER SUPPORT BRACKETS CRACKED. / [01] R&R AFT GALLEY SERVICE DOOR LINER LOWER SUPPORT BRACKET PER AMM 52-41-31
